# SDR SRAA59603

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4301
- Engine: Allsn 501D22A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 1 AD08 REPORTED, NR 1 ENGINE BLEED AIR CAUSED AIR CONDITIONING TO EMIT FUMES, CLOSED NR 1 BLEED VALVE TO ELIMINATE FUMES.  ON LANDING, CARGO COMPARTMENT FILLED UP WITH SMOKE AFTER ENGINES WERE REVERSED ON ROLL OUT.  FOUND NR 1 ENGINE HAS CRACKED TURBINE REAR BEARING SUPPORT AND INTERNAL LEAK, THE CARGO COMPARTMENT HEAT EXCHANGER WAS ALSO FOUND CRACKED.  REPLACED NR 1 ENGINE, CARGO COMP COOLING TURBINE, AND HEAT EXCHANGER, ALL SYSTEMS OPS CHECKED GOOD.  (M)
